Record number :
2389875
Title of article :
Common Fixed Point Theorem in Metric Spaces of Fisher and Sessa
Author/Authors :
ولي پور بابلي، عليرضا نويسنده Karaj Branch, Islamic Azad Univercity Valipour Baboli, Alireza , قايمي، محمد باقر نويسنده Iran Univercity Ghaemi, Mohammad Bagher
Issue Information :
فصلنامه با شماره پیاپی 27 سال 2015
Pages :
8
From page :
57
To page :
64
Abstract :
In this paper it is shown that T and I have a unique common fixed point on a compact subset C of a metric space X, where T and I are two self maps on C, I is non-expansive and the pair (T, I) is weakly commuting. In [3] Fisher and Sessa verified the same problem but with C closed subset. Further we show this result by replacing compatibility with weakly commutativity of pair (T, I) and continuity with non-expansiveness of I.
Journal title :
Journal of Mathematical Extension(IJME)
Journal title :
Journal of Mathematical Extension(IJME)
Serial Year :
2015
Link To Document :
بازگشت